Show simple item record

contributor authorAmin Mansoori
contributor authorMajid Erfanian
date accessioned2020-03-16T06:56:23Z
date available2020-03-16T06:56:23Z
date issued2018
identifier otherCzKBpHaM295OIX2RLfLocDoQEpgS0aYiOaWFZ3R4OYEj75mmE7.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/2209878?show=full
formatgeneral
languageEnglish
titleA dynamic model to solve the absolute value equations
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid14889401
identifier doi10.1016/j.cam.2017.09.032
journal titleJournal of Computational and Applied Mathematics
coverageAcademic
pages28-35
journal volume333
filesize1469751
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record